Shafer, PE orcid.org/0000-0001-5386-9218 (2016) The reverse mathematics of the Tietze extension theorem. Proceedings of the American Mathematical Society, 144 (12). pp. 5359-5370. ISSN 1088-6826
Abstract
We prove that several versions of the Tietze extension theorem for functions with moduli of uniform continuity are equivalent to WKL0 over RCA0. This con rms a conjecture of Giusto and Simpson [3] that was also phrased as a question in Montalb an's Open questions in reverse mathematics [6].
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © Copyright 2016 American Mathematical Society. First published in Proceedings of the American Mathematical Society in 144 (12) 2016 published by the American Mathematical Society. This is an author produced version of a paper uploaded in accordance with the publisher's self-archiving policy. |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 24 Feb 2017 12:05 |
Last Modified: | 24 Jan 2018 10:39 |
Published Version: | https://doi.org/10.1090/proc/13217 |
Status: | Published |
Publisher: | American Mathematical Society |
Identification Number: | 10.1090/proc/13217 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:111928 |